Per citar aquest document:
Web of Science: 1 cites,
New characterizations of Von Neumann regular rings and a conjecture of Shamsuddin
Faith, Carl

Data: 1996
Resum: A theorem of Utumi states that if R is a right self-injective ring such that every maximal ideal has nonzero annihilator, then R modulo the Jacobson radical J is a finite product of simple rings and is a Von Neuman regular ring. We prove two theorems and a conjecture of Shamsuddin that characterize when R itself is a von Neumann ring, using a splitting theorem of the author on when the maximal regular ideal of a ring splits off.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 40, Núm. 2 (1996) , p. 383-385, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_40296_09

3 p, 64.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-20, darrera modificació el 2016-06-11

   Favorit i Compartir